# SDR ASAA2018041724282

- Difficulty date: April 17, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 30,689 hours, 9,090 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIED TO TRANSMIT ON BOTH SATCOM RADIOS WITHOUT SUCCESS. KEPT GETTING RECORDED MESSAGE STATING IT WASN'T A TOLL FREE CALL. COULD NOT COMPLETE CALL TO DISPATCH. DISPATCH TRIED TO CALL US AND COULD NOT CONNECT.  ACFT GROUNDED.  PERFORMED SATCOM COMMUNICATION SYSTEM TEST IAW AMM 23-25-00, STEPS 1, AND 2.  BOTH INCOMING AND OUTGOING CALLS WERE LOUD AND CLEAR. ACFT OKAY FOR CONTINUED SERVICE.
